I Do Not Recommend Dysport- Potentially Dangerous

I have used Botox for a couple of years and was...

I have used Botox for a couple of years and was pretty satisfied. The nurse suggested I try Dysport because it was cheaper and maybe longer lasting. I received an injection over three weeks ago and still am having side effects. Initially the injection was quite painful unlike Botox. The areas near my eyes immediately swelled up and were red. One side bruised quite badly and the bruise finally just went away two days ago, despite constant icing for the first 6 hours and use of Arnica. Within 15 minutes of the injection my throat started to tighten and it felt like there was a lump in my throat when I tried to swallow. My chest and neck felt a bit tight, and my mouth became very dry. I immediately called the nurse who did the injection and told her about my symptoms which were listed as serious side effects on the information she gave to me. She suggested I go to my doctor of the ER (she seemed to be ambivalent and not well informed about side effects but that is a whole other issue). I went to the ER. While there was nothing they could do for the botulism, they did treat me for an allergic reaction in case that was what I was having(it wasn't). While my side effects didn't get worse (thankfully) they stayed about the same for several days. I also felt nauseous for the first few days. After three weeks I still am having a horrible headache, neck pain and stiffness, and swollen sinus passages. I'm hoping this will eventually resolve soon. I will never again get Dysport and don't recommend it.

Rajunier Med Spa

Injection nurse doesn't know the products.

Was this review helpful?